# SDR ASOA05032

- Difficulty date: January 15, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR TRACK LIGHT AT ROW 14 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE EMERGENCY FLOOR TRACK LIGHT AT ROW 14.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
